advertisement
Question
Posted by: El | 2012/03/06

Medication

Dear Doc

Will the Solal Technologies product,Melatonin interfere with my anti-depressants? I am using Wellbutrin, have been for a few years. The last two weeks I have been unable to sleep.

Thank You.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

El

Melatonin can have a negative effect on efficacy of your anti-depressant and it can cause insomnia.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement